# SDR SWAA2014101733124

- Difficulty date: October 7, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 50,114 hours, 29,159 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 115A3757
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT SKIN ACTUATOR FITTING CRACKED AT SS 451.97.  REPAIRED FITTING IAW SRM.
